Recurrent Yeast Infections - Really Need Help1) Constant vaginal burning and recurrent yeast infections
2) started about 2 years ago after being on high level estrogen birth control patch
3) Always at its worst right before menstrual periods
4) Felt better after I started taking biotin, but after a few months went back to the burning
5) My sleep pattern is pretty much about 6 hours of sleep f any recurring dreams.
6) Not sensitive to much
7) Leaves me very anxious majority of the time and always thinking of whether or not I'm going to get a worse infection
8)Spicy foods make me feel worse. When its at its worst I crave both sweet and spicy foods.
9) No major diseases, doc always prescribes regular otc meds for yeast infections but everything else is always negative.
10) Only other treatment that works is biotin suppositories
londoncali on 2013-05-15
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
If this doesn't help you should take Sulphur 200 in the same way.
[message edited by kadwa on Wed, 15 May 2013 09:52:59 BST]
♡ kadwa 9 years ago
have a homeopathic concoction
r-82(dr reckeweg) as per the prescription on the wrapper.give a feed back after fifteen days.
hope you are taking all the other precautions in your diet, wearing of clothes etc to ensure it does not aggravate.
♡ anuj srivastava 9 years ago
As far as the yeast problem goes, when the dr. tells
you to do the otc yeast meds, you have to also at
the same time, do probiotics to repopulate your gut
flora.Experiment with probiotics ( preferably an 8 strain one)
until you find a brand you like and then take at least one
a day for 3 months and try to work up to 2 a day.
The gut flora usually goes out of balance after antibiotics,
and it is the army that keeps the yeast under control,
as everyone has yeast in the gut. You also have to make
diet changes, and stop sugar and high glycemic carbs and
try to stick to protein and vegetables bc yeast live on sugar.
Often the tissues burn bc the yeast are feeding on the
sugar in those cells and turning the area into an alcohol
ph. All three things need to go on at the same time, bc
logically you can see if you only do the meds, that whatever
is left of yeast has nothing to stop them from going
out of control again.
♡ simone717 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.